2019
Том 71
№ 11

All Issues

Kashchenko S. A.

Articles: 2
Article (Ukrainian)

The normalization of systems of parabolic equations with small diffusion in a neighborhood of a cycle

Kashchenko S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 9. - pp. 1155–1161

Article (Ukrainian)

Asymptotic behavior of steady-state conditions of parabolic equations with coefficients rapidly oscillating in time and with variable region of definition

Kashchenko S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 5. - pp. 578–582